# SDR AALA202506306735

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND ELEVATOR OUTBOARD RIB AT ER 10. REPLACED RIB PER SRM 51-72-11-911-001.
